ON MULTIPOINT NONLOCAL BOUNDARY VALUE PROBLEMS FOR HYPERBOLIC DIFFERENTIAL AND DIFFERENCE EQUATIONS


Ashyralyev A., Yildirim O.

TAIWANESE JOURNAL OF MATHEMATICS, vol.14, no.1, pp.165-194, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.11650/twjm/1500405734
  • Journal Name: TAIWANESE JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.165-194
  • Bursa Uludag University Affiliated: Yes

Abstract

The nonlocal boundary value problem for differential equation